Alert archive / Michigan / Flash Flood Warnings in 2018
Flash Flood Warning 1, NWS Marquette, MI
NWS Marquette, MI issued this flash flood warning at May 26, 2018, 1:47 PM CDT for Dickinson County, Marquette County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2018, 1:47 PM CDT (18:47 UTC)
- Expired
- May 26, 2018, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dickinson County, MI, Marquette County, MI
The radar
The Marquette radar (KMQT), 27 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399
WGUS53 KMQT 261847
FFWMQT
MIC043-103-262215-
/O.NEW.KMQT.FF.W.0001.180526T1847Z-180526T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Marquette MI
247 PM EDT SAT MAY 26 2018
The National Weather Service in Marquette has issued a
* Flash Flood Warning for...
Northeastern Dickinson County in south central Upper Michigan...
Southeastern Marquette County in north central Upper Michigan...
* Until 615 PM EDT/515 PM CDT/
* At 247 PM EDT/147 PM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain have already fallen with locally higher totals. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
K I Sawyer, Gwinn, Skandia, Anderson Lake, Little Lake, Carlshend
and Big Bass Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4639 8720 4613 8726 4618 8770 4623 8785
4642 8787
$$
Beachler2 follow-up statements
054
WGUS73 KMQT 262103
FFSMQT
Flash Flood Statement
National Weather Service Marquette MI
503 PM EDT SAT MAY 26 2018
MIC043-103-262215-
/O.CON.KMQT.FF.W.0001.000000T0000Z-180526T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickinson MI-Marquette MI-
503 PM EDT SAT MAY 26 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT/515 PM
CDT/ FOR NORTHEASTERN DICKINSON AND SOUTHEASTERN MARQUETTE
COUNTIES...
At 459 PM EDT/359 PM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area have since moved out of
the warned area; however, additional thunderstorms are approaching
from the northwest and are expected to produce additional heavy rain
with renewed flash flooding. Doppler radar estimates of up to two
inches of rain have already fallen, with locally higher totals south
of a Big Bass Lake to Gwinn line.
Some locations that will experience flooding include...
K I Sawyer, Gwinn, Skandia, Anderson Lake, Little Lake, Carlshend
and Big Bass Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4639 8720 4613 8726 4618 8770 4623 8785
4642 8787
$$
Beachler374
WGUS73 KMQT 262212
FFSMQT
Flash Flood Statement
National Weather Service Marquette MI
612 PM EDT SAT MAY 26 2018
MIC043-103-262221-
/O.EXP.KMQT.FF.W.0001.000000T0000Z-180526T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickinson MI-Marquette MI-
612 PM EDT SAT MAY 26 2018
...THE FLASH FLOOD WARNING FOR NORTHEASTERN DICKINSON AND
SOUTHEASTERN MARQUETTE COUNTIES WILL EXPIRE AT 615 PM EDT/515 PM
CDT/...
Although thunderstorms remain in the area, containing moderate to
locally heavy rainfall, the heaviest rain has come to an end. Flash
flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 4639 8720 4613 8726 4618 8770 4623 8785
4642 8787
$$
lgWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this flash flood warning went out at May 26, 12:38 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 26, 12:38 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
138 PM EDT Sat May 26 2018
.SHORT TERM...(Today and tonight)
Issued at 353 AM EDT SAT MAY 26 2018
Early this morning, lingering thunderstorms across far eastern Upper
Michigan continued to slowly drift eastward as the main axis of
moisture transport continued to advect into Lower Michigan and
southern Ontario. Behind this main moisture axis, skies began to
clear across the west half of Upper Michigan. The combination of a
moist, humid airmass and light winds associated with an advancing
surface trough allowed for areas of patchy fog this morning. The
main forecast concerns today are: patchy fog early this morning
across the west half of Upper Michigan, another warm and humid day
with temperatures soaring 20 to 30 degrees above normal for this
time of year, and yet another chance for stronger thunderstorms.
Anyone who has outdoor activities planned later today and this
evening should keep a close eye on the weather.
Through the morning hours, patchy fog is expected across the west
half of the area. It is possible that this fog could become locally
dense in low-laying areas where the "cooler" air has drained
overnight. Once the sun starts to rise, any areas that see this
patchy fog should expect visibilities to briefing worsen, but as
insolation continues to increase and begins to foster mixing
visibilities will improve. As the day progresses, deep mixing is
progged to develop favoring efficient mixing of warmer air aloft down
the surface. Temperatures will easily climb into the mid to upper
80s, with even a few locations climbing into the lower 90s across
the interior west. Further east, flow off of the Great Lakes should
limit the amount of mixing, so temperatures are only expected to
climb into the mid to upper 70s inland from the Great Lakes. Along
the shoreline of Lake Michigan, onshore flow will keep temperatures
much cooler compared to inland.
As for thunderstorm activity, as the main shortwave moving across
the Arrowhead of Minnesota this morning continues to dig south
across Upper Michigan later this morning and afternoon, chances for
thunderstorms will increases. As insolation increases, even though
mixing should favor slightly lower dew points than yesterday,
steepening lapse rates aloft will help make up for the slightly
reduced low-level moisture to favor SBCAPE values averaging around
1500-2000 J/kg inland from the Great Lakes. With the main shortwave
digs across the region, the deep layer shear will be slightly better
today compared to yesterday with 0-6km shear approaching 30 to 35
knots. Therefore, it is possible that storms could remain more
organized today. With ample instability and better shear today, hail
should be more of a threat today with any convection that can remain
isolated. Otherwise, strong downburst winds will also be possible
given the very steep low-level lapse rates expected to develop. The
main area of concern for stronger storms is across the interior west
and central where lake breezes off of Lake Superior and Michigan
will enhance low-level convergence along the above mentioned surface
trough. Across the far east, afternoon thunderstorms are possible
where the Lake Superior and Michigan breezes converge, but with the
shear expected to be weaker these storms will likely be more pulsey.
Tonight as we lose insolation, convection should start to weaken.
With the main trough axis tracking across the central and east half
of the area, cannot rule out a few lingering showers and
thunderstorms during the overnight hours. As high pressure briefly
settles in behind the exiting surface trough, light winds will favor
the possibility of patchy fog developing - especially over areas
that see heavier rain today.
.LONG TERM...(Sunday through Friday)
Issued at 458 AM EDT SAT MAY 26 2018
Models suggest that a slowly progressive pattern will prevail
through the middle of next week as a mid/upper level trough over the
wrn CONUS advances into the nrn plains and the downstream ridge over
the plains shifts through the Great Lakes. Above normal temperatures
will persist through most of the period but should moderate with
cooler drier conditions toward the end of the week as high pressure
builds into the area from nrn Ontario.
Sunday, weak high pressure is expected to build into the northern
Great Lakes bringing dry but warm weather. Inland high temps will
again climb into the mid to upper 80s. Light winds will allow
prominent lake breezes to bring cooling along the Great Lakes.
Sunday night into Monday, With a prominent theta-e ridge through the
upper MS valley, MUCAPE values into the 1000-1500 J/Kg range, and
weak shrtwvs likely moving into the region, models suggest that an
MCS or area of shra/tsra may develop or strengthen over nrn MN and
slide into Upper Michigan late Sunday night into Mon morning.
Effective shear should be strong enough to support storm
organization with potential for some marginally severe hail.
However, confidence is low with the timing/location/strength of any
storms. Additional tsra may redevelop with daytime heating along
leftover outflow or lake breeze boundaries.
Tuesday, additional shra/tsra will be possible with the unstable
airmass over the region and the potential for additional shrtwvs
moving near the top of the mid/upper level ridge.
Wednesday-Friday, the mid level trough moving out of the nrn plains
should bring lower heights into the northern Great Lakes with
increasing shra/tsra chances especially during peak heating. As the
mid level trough shifts to the east, refreshingly cooler and drier
air will move in on ne winds as high pressure builds into the area
from nrn Ontario.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 130 PM EDT SAT MAY 26 2018
The main aviation concern this afternoon is the potential for
thunderstorms and their impacts. KSAW has a thunderstorm in the
vicinity but this storm will stay west and southwest over the next
hour. Thunderstorms could flare up again later this afternoon at
KSAW possibly reducing visibilities due to heavy rain, along with
bringing gusty, erratic winds and hail. Storms will be less
favorable at KIWD and KCMX, away from the better instability.
Storms will gradually diminish after sunset, but tonight we could
see the potential for fog over areas that see heavy rain as winds
become light and skies clear out. At KSAW, if the marine layer
comes onshore and pushing inland further than currently expected,
visibilities and ceilings could be sharply reduced tonight. &&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 353 AM EDT SAT MAY 26 2018
This morning, surface troughing has begun to push south across the
Lake. Along the leading edge of this trough, expect a brief increase
in winds to upwards of 20 to 30 knots. Otherwise, winds are expected
to remain less than 20 knots today, and through the middle of next
week. Expect areas of fog to develop and linger at times into the
weekend as multiple rounds of rain are expected over the lake and
the humid airmass lingers. Fog may be dense at times. Thunderstorms
are possible this afternoon into sat night, and then again early
next week.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
Dense Fog Advisory until 2 PM EDT this afternoon for LSZ243>245-
263-264.
Lake Michigan...
None.
&&
SHORT TERM...Ritzman
LONG TERM...JLB
AVIATION...Voss
MARINE...RitzmanHazardous weather outlook, May 26, 4:42 AM CDT, 9 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 542 AM EDT Sat May 26 2018 MIZ001>007-009>014-084-085-270945- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 542 AM EDT Sat May 26 2018 /442 AM CDT Sat May 26 2018/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected again mainly this afternoon. A few storms could produce large hail and damaging winds. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered thunderstorms are possible at times Monday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-270945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 542 AM EDT Sat May 26 2018 /442 AM CDT Sat May 26 2018/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected. Areas of fog, locally dense, is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered thunderstorms are possible at times Monday through Thursday. Fog, locally dense, will continue through Sunday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-270945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 542 AM EDT Sat May 26 2018 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected mainly this afternoon. A few storms could produce large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated to scattered thunderstorms are possible at times Monday through Thursday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JLB
In the hours before
Local storm report, May 26, 12:02 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
102 PM EDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 1 N NEGAUNEE 46.51N 87.61W
05/26/2018 M1.00 INCH MARQUETTE MI PUBLIC
QUARTER SIZED HAIL WAS OBSERVED A FEW BLOCKS
JUST TO THE NORTH OF DOWNTOWN NEGAUNEE.
&&
JSSLocal storm report, May 26, 1:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
200 PM EDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 2 WSW GWINN 46.27N 87.48W
05/26/2018 E0.25 INCH MARQUETTE MI PUBLIC
PEA SIZED HAIL REPORTED NEAR THE
INTERSECTION OF MARQUETTE COUNTY ROAD 557
AND SHAG LAKE ROAD. REPORT VIA M-PING.
&&
JSSLocal storm report, May 26, 1:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
207 PM EDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 4 NNW NEGAUNEE 46.56N 87.63W
05/26/2018 E1.00 INCH MARQUETTE MI PUBLIC
OBSERVED QUARTER SIZED HAIL JUST TO THE
SOUTH OF THE DEAD RIVER BASIN NORTH OF
NEGAUNEE. REPORT VIA SOCIAL MEDIA. DELAYED
REPORT.
&&
JSSLocal storm report, May 26, 1:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
216 PM EDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 4 WSW TROWBRIDGE PARK 46.54N 87.51W
05/26/2018 E0.75 INCH MARQUETTE MI PUBLIC
DIME AND PENNY SIZED HAIL OBSERVED ALONG
MIDWAY DRIVE AND MARQUETTE COUNTY ROAD 510.
DELAYED REPORT VIA SOCIAL MEDIA.
&&
JSSSpecial weather statement, May 26, 1:31 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Marquette MI 231 PM EDT SAT MAY 26 2018 MIZ005-010-011-261915- Marquette MI-Iron MI-Dickinson MI- 231 PM EDT SAT MAY 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IRON...NORTHWESTERN DICKINSON AND WEST CENTRAL MARQUETTE COUNTIES UNTIL 315 PM EDT/215 PM CDT/... At 231 PM EDT/131 PM CDT/, Doppler radar was tracking a strong thunderstorm over Squaw Lake, or 16 miles northeast of Crystal Falls, moving east at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Squaw Lake and Witch Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4621 8816 4630 8820 4640 8801 4621 8790 TIME...MOT...LOC 1831Z 249DEG 15KT 4629 8812 Beachler
Local storm report, May 26, 1:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
247 PM EDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 N ISHPEMING 46.51N 87.66W
05/26/2018 M0.88 INCH MARQUETTE MI NWS EMPLOYEE
DIME TO NICKEL SIZED HAIL OBSERVED JUST TO
THE SOUTH OF AL QUALL RECREATIONAL AREA IN
ISHPEMING.
&&
JSSThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette | 34 min |
| May 25, 7:19 PM CDT | Special Weather Statement | MQT | Dickinson | 41 min |
| May 25, 8:05 PM CDT | Special Weather Statement | MQT | Dickinson | 40 min |
| May 25, 8:25 PM CDT | Special Weather Statement | MQT | Menominee | 50 min |
| May 25, 9:39 PM CDT | Special Weather Statement | MQT | Marquette | 21 min |
| May 26, 5:18 AM CDT | Marine Dense Fog Advisory | MQT | 8 hr | |
| May 26, 11:06 AM CDT | Special Weather Statement | MQT | Marquette | 39 min |
| May 26, 11:08 AM CDT | Special Marine Warning | MQT | 67 min | |
| May 26, 11:26 AM CDT | Severe Thunderstorm Warning | MQT | Marquette | 49 min |
| May 26, 12:28 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette | 62 min |
| May 26, 1:25 PM CDT | Marine Dense Fog Advisory | MQT | 21 hr | |
| May 26, 1:31 PM CDT | Special Weather Statement | MQT | Dickinson | 44 min |
| May 26, 2:32 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette, Menominee | 43 min |
| May 26, 2:46 PM CDT | Special Weather Statement | MQT | Baraga | 44 min |
| May 26, 2:54 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Marquette | 66 min |
| May 26, 3:13 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 47 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 45 min |
| May 26, 3:49 PM CDT | Severe Thunderstorm Warning | MQT | Iron, Marquette | 26 min |
| May 26, 3:50 PM CDT | Special Marine Warning | MQT | 55 min | |
| May 26, 4:01 PM CDT | Special Weather Statement | MQT | Menominee | 29 min |
| May 26, 4:19 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Menominee | 20 min |
| May 26, 4:21 PM CDT | Special Weather Statement | MQT | Dickinson | 39 min |
| May 26, 4:28 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 47 min |
| May 26, 4:47 PM CDT | Special Marine Warning | MQT | 58 min | |
| May 26, 5:11 PM CDT | Areal Flood Advisory | MQT | Delta, Dickinson, Marquette, Menominee | 3 hr |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 45 min |
Nearby
Flash Flood Warnings in Michigan, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.